MathSciNet Relay Station
MathSciNet bibliographic data
MR386438 (52 #7292) 76.35
Bona, J. On the stability theory of solitary waves. Proc. Roy. Soc. London Ser. A 344 (1975), no. 1638, 363–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement